Iterated Function Systems and Spectral Decomposition of the Associated Markov Operator
Publications mathématiques et informatique de Rennes no. 2  (1993), article no. 9, 28 p.
@article{PSMIR_1993___2_A9_0,
     author = {Peign\'e, Marc},
     title = {Iterated Function Systems and Spectral Decomposition of the Associated Markov Operator},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {2},
     year = {1993},
     mrnumber = {1347702},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1993___2_A9_0}
}
Peigné, Marc. Iterated Function Systems and Spectral Decomposition of the Associated Markov Operator. Publications mathématiques et informatique de Rennes, no. 2 (1993), article  no. 9, 28 p. http://www.numdam.org/item/PSMIR_1993___2_A9_0/

[1] Anorld L., Crauel H. Iterated function systems and multiplicative ergodic theory. preprint. | Zbl 0760.60008

[2] Barnsley M.F., Demko S.G., Elton J.M., Geronimo J.S. Invariant measures for Markov processes arising from iterated function systems with place-dependent probabilities. Ann. de l'Institut Henri Poincaré, vol. 24, n°3, (1988), p. 367-394. | Numdam | MR 971099 | Zbl 0653.60057

[3] Barnsley M.F., Elton J.M. A new class of Markov processes for image encoding. Adv. Appl. Prob. 20, (1988), p. 14-32. | MR 932532 | Zbl 0643.60050

[4] Berger M.A., Mete Soner M. Random walks generated by affine Mappings. Journal of theorical probability, vol. 1, n°3, (1988). | MR 945352 | Zbl 0644.60064

[5] Conze J.P., Raugi A. Fonctions harmoniques pour un opérateur de transition et applications. Bulletin soc. Math. France , 118, (1990), p. 273-310. | Numdam | MR 1078079 | Zbl 0725.60026

[6] Doeblin W., Fortet R. Sur des chaînes a liasons complètes, Bull. Soc. Math. de France , Vol 65, (1937), p. 132-148. | JFM 63.1077.05 | Numdam | MR 1505076

[7] Dubins L., Freedman D. Invariant probabilities for certains Markov processes. Ann. Math. Stat. 37, (196), p. 837-848 | MR 193668 | Zbl 0147.16404

[8] Diacones P., Shahshahani M. Product of random matrices and computer image generation. Random Matrices and their applications. 50, Cont. Math A.M.S., Providence, R.I (1986) | MR 841091 | Zbl 0601.60066

[9] Elton J.H. An ergodic theorem for iterated maps. Ergod. Th. and Dynam Syst., n°7, (1987), p. 481-488. | MR 922361 | Zbl 0621.60039

[10] Fayolles G., Malyshev V.A, Menshikov M.V Random walks in a quater plane with zero drifts. I Ergodicity and null recurrence. Ann. Inst. Henri Poincaré, Vol. 28, n°2, (1992), p. 179-194. | Numdam | MR 1162572 | Zbl 0747.60064

[11] Furstenberg H., Kesten H. Products of random matrices. Ann. Math. Statis., n°31, (1960), p. 457-469. | MR 121828 | Zbl 0137.35501

[12] Goldie C. Implicit renewal theory and tails of solutions of random equations. The Annals of Applied Probability, Vol 1, n°1, (1991), p. 126-166. | MR 1097468 | Zbl 0724.60076

[13] Grincevicius A.K. A central limit theorem for the group of linear transformation of the real axis Soviet Math. Doklady, Vol 15, n°6, (1974), p. 1512-1515. | Zbl 0326.60021

[14] Guivarc'H Y., Hardy J. Théorèmes limites pour une classe de chaînes de Markov et applications aux difféomorphismes d'Anosov. Ann. Inst. Henri Poincaré, Vol. 24, n°1, (1988), p. 73-98. | Numdam | MR 937957 | Zbl 0649.60041

[15] Guivarc'H Y., Le Jan Y. Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions. Ann. scient. Ec. Norm. Sup., 4ème série, t. 26, 1993, p. 23-50. | Numdam | MR 1209912 | Zbl 0784.60076

[16] Guivarc'H Y., Raugi A. Frontières de Furstenberg, propriétés de contraction et théorèmes de convergence. Zeït für Wahr., n°69, (1985), p. 187-242. | Zbl 0558.60009

[17] Hervé L. Etude d'opérateurs quasi-compacts positifs. Applications aux opérareurs de transfert. To appear in Ann. Inst. Henri Poincaré, | Numdam | Zbl 0804.47038

[18] Hall P., Heyde C.C. Martingale limit theory and its applications. New York Academic Press(1980) | MR 624435 | Zbl 0462.60045

[19] Hennion H. Décomposition spectrale des opérateurs de Doeblin-Fortet. Proceeding of the A.M.S, n°69, (1993), p. 627-634

[20] Hutchinson J.. Fractals and self-similarity. Indiana U. J. of Math., 30, (1981), p. 713-747. | MR 625600 | Zbl 0598.28011

[21] Ionescu Tulcea C. On a class of operators occuring in the theory of chains of infinite order. Can. J. Math, Vol 11, 1959, p.112-121 | MR 101569 | Zbl 0086.12001

[22] Ionescu C., Marinescu G.. Sur certaines chaînes à liaisons complètes. C.R.A.S., 227, (1948), p. 667-669 | MR 27468 | Zbl 0035.35703

[23] Jamison B. Asymptotic behaviour of successive iterates of continuous functions under a Markov operator. J. of Math. Analysis and Applications, t. 9, (1964), p. 203-214. | MR 169040 | Zbl 0133.10701

[24] Karlin S. Some random walks Arising in Learning models. Pac. J. of Math., 3, (1953, p. 725-756. | MR 58910 | Zbl 0051.10603

[25] Le Page E. Théorèmes de renouvellement pour les produits de matrices aléatoires. Equations aux différences aléatoires. Séminaires de Rennes

[26] Leguesdron J.P. Marche aléatoire sur le semi-groupe des contractions de d . Cas de la marche aléatoire sur + avec chocs élastiques en zéro. Ann. Inst. Henri Poincaré, Vol. 25, n°4, (1989), p. 483-502. | Numdam | MR 1045247 | Zbl 0699.60062

[27] Neveu J. Bases mathématiques du calcul des probabilités. Masson et Cie, 1964. | MR 198504 | Zbl 0203.49901

[28] Norman M.F. Markov processes and learning models. Academic Press, 1972. | MR 423546 | Zbl 0262.92003

[29] Nummelin E. General irreductible Markov chains and non-negative operators. Cambridge U. Press, Cambridge (1985). | Zbl 0551.60066

[30] Peigné M. Marches de Markov sur le semi-groupe des contractions de d . Ann. Inst. Henri Poincaré, Vol 28, n°1, (1992), p. 63-94. | Numdam | MR 1158738 | Zbl 0752.60053

[31] Raugi A. Théorie spectrale d'un opérateur de transition sur un espace compact. Ann. Inst. Henri Poincaré, Vol. 28, n°2, (1992), p. 281-309. | Numdam | MR 1162576 | Zbl 0752.60054

[32] Raugi A. Fonctions harmoniques et théorèmes limites pour les marches aléatoires sur les groupes. Bull. Soc. Math. de France, Vol 54, (1977)

[33] Rosenblatt M. Equicontinuous Markov operators. Theor. Prob. and its Appl., vol. 9, (1969), p. 180-197. | MR 171318 | Zbl 0133.40101

[34] Revuz D. Markov chains. North Holland Pub. Comp., 1975 | MR 415773 | Zbl 0539.60073